A strong conic quadratic reformulation for machine-job assignment with controllable processing times


Creative Commons License

Akturk M. S. , Atamturk A., Gurel S.

OPERATIONS RESEARCH LETTERS, vol.37, no.3, pp.187-191, 2009 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 37 Issue: 3
  • Publication Date: 2009
  • Doi Number: 10.1016/j.orl.2008.12.009
  • Journal Name: OPERATIONS RESEARCH LETTERS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.187-191
  • Keywords: Separable convex functions, Conic quadratic integer programming, SEMIDEFINITE, PROGRAMS, CUTS

Abstract

we describe a polynomial-size conic quadratic reformulation for a machine-job assignment problem with separable convex cost. Because the conic strengthening is based only on the objective of the problem, it can also be applied to other problems with similar cost functions. Computational results demonstrate the effectiveness of the conic reformulation. (C) 2009 Elsevier B.V. All rights reserved.